# SDR CALA2016111800933

- Difficulty date: November 18, 2016
- Submitted: November 19, 2016
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 102,588 hours, 16,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY CROSS AILSE EMERGECY LIGHT IS INOPERATIVE.   SECURED THE  LAMP AND OP CHECKED OK IAW AMM33-51-00.
